# SDR SWAA2022030425975

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A94816
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500D STGR 19 LT. CORNER SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED ON FWD CARGO BAY STGR 19 LT. CORNER SUPPORT BRACKET P/N 143A9481-6. P/O 735540/11; IAW SRM 51-40-02 DWG # 143A7902 59202U 12APR19
